# SDR DALA2023122610589

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 73,306 hours, 9,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 EMERGENCY EXIT SIGNS INOPERATIVE LOCATIONS 601. ADDITIONAL LOCATIONS 600,603,607,606 EXIT SIGNS REMAIN ILLUMINATED AFTER LANDING GEAR IS RETRACTED. CORRECITVE ACTION: EMER LIGHT WORKING NORMAL, OPS EMER LIGHT. OPS GOOD. (0124537)
